Alert archive / Montana / High Wind Warnings in 2020

High Wind Warning 3, NWS Glasgow, MT

March 2, 20208 counties in Montana

NWS Glasgow, MT issued this high wind warning at Mar 2, 2020, 2:06 PM MST for 8 counties in Montana. It took effect at Mar 3, 2020, 7:00 AM MST. It was in force for 35 hr. 28 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 2, 2020, 2:06 PM MST (21:06 UTC)
In effect from
Mar 3, 2020, 7:00 AM MST
Expired
Mar 4, 2020, 5:55 PM MST
In force
35 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 86 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 9:30 AM MSTNON-TSTM WND GST 5211 Ene Zortman, MTMESONET STATION MTMAL 11.3 SW PHILLIPS (MT DOT). WINDS SUSTAINED AT 43 MPH.
Mar 3, 9:45 AM MSTNON-TSTM WND GST 6210 E Zortman, MTMESONET STATION MTM38 9.5 E ZORTMAN (MT-MESO).
Mar 3, 10:48 AM MSTNON-TSTM WND GST 512 Wnw Jordan, MTASOS STATION KJDN JORDAN.
Mar 3, 11:19 AM MSTNON-TSTM WND GST 585 Wnw Landusky, MTMESONET STATION MTHAY 6.1 SW HAYS (MT DOT).
Mar 3, 11:37 AM MSTNON-TSTM WND GST 524 Wsw Sand Springs, MTMESONET STATION MTLUF 4.4 W SAND SPRINGS (MT DOT).
Mar 4, 6:30 AM MSTNON-TSTM WND GST 6110 E Zortman, MTMESONET STATION MTM38 9.5 E ZORTMAN (MT-MESO).
Mar 4, 9:44 AM MSTNON-TSTM WND GST 512 Wsw Thoeny, MTMESONET STATION BLUM8 THOENY 1WSW/BLUFF CREEK.
Mar 4, 10:19 AM MSTNON-TSTM WND GST 575 Wnw Landusky, MTMESONET STATION MTHAY 6.1 SW HAYS (MT DOT).
Mar 4, 10:30 AM MSTNON-TSTM WND GST 7111 Ene Zortman, MTMESONET STATION MTMAL 11.3 SW PHILLIPS (MT DOT).
Mar 4, 10:32 AM MSTNON-TSTM WND GST 651 Ese Zortman, MTMESONET STATION ALDM8 ZORTMAN 1W.
Mar 4, 10:33 AM MSTNON-TSTM WND GST 502 Ese Saco, MTMESONET STATION 269005 1 E SACO.
Mar 4, 10:35 AM MSTNON-TSTM WND GST 542 Nne Glasgow, MTASOS STATION KGGW GLASGOW AIRPORT (ASOS).
Mar 4, 10:35 AM MSTNON-TSTM WND GST 552 Wnw Malta, MTAWOS STATION KM75 MALTA.
Mar 4, 10:41 AM MSTNON-TSTM WND GST 5415 S Zortman, MTMESONET STATION MCDM8 MANNING CORRAL DOGTOWN.
Mar 4, 10:50 AM MSTNON-TSTM WND GST 522 E Fort Peck, MTMESONET STATION GGWFP 2.4 E FORT PECK (GGWWFO).
Mar 4, 10:55 AM MSTNON-TSTM WND GST 511 Nw Winnett, MTMESONET STATION GGWWT 0.6 NW WINNETT (GGWWFO).
Mar 4, 11:08 AM MSTNON-TSTM WND GST 707 Se Devils Creek Rec A, MTMESONET STATION SSMM8 DEVILS CREEK REC AREA 6ESE.
Mar 4, 11:52 AM MSTNON-TSTM WND GST 622 Wnw Jordan, MTASOS STATION KJDN JORDAN.
Mar 4, 11:52 AM MSTNON-TSTM WND GST 654 Wsw Sand Springs, MTMESONET STATION 302000 4 WSW SAND SPRINGS.
Mar 4, 12:22 PM MSTNON-TSTM WND GST 554 Wsw Sand Springs, MTMESONET STATION MTLUF 4.4 W SAND SPRINGS (MT DOT).
Mar 4, 12:23 PM MSTNON-TSTM WND GST 5310 S Vida, MTMESONET STATION MTCOW 9.9 S VIDA (MT DOT).
Mar 4, 12:23 PM MSTNON-TSTM WND GST 578 Nw Lindsay, MTMESONET STATION MTLND 7.9 NW LINDSAY (MT DOT).
Mar 4, 12:51 PM MSTNON-TSTM WND GST 541 Nw Forest Park, MTAWOS STATION KGDV GLENDIVE AIRPORT.
Mar 4, 1:08 PM MSTNON-TSTM WND GST 5413 Nw Mccloud, MTMESONET STATION LCFM8 MCCLOUD 13WNW/BIG SHEEP MTN.
Mar 4, 1:08 PM MSTNON-TSTM WND GST 614 Ne Hodges, MTMESONET STATION MTBVR 3.8 NE HODGES (MT DOT).
Mar 4, 2:15 PM MSTNON-TSTM WND GST 5311 N Vandalia, MTMESONET STATION MTM34 10.9 N VANDALIA (MT-MESO).
Mar 4, 2:30 PM MSTNON-TSTM WND GST 551 Ne Saint Marie, MTMESONET STATION 07MT 1.0 NE SAINT MARIE (GGWWFO).
Mar 4, 3:00 PM MSTNON-TSTM WND GST 505 Ese Hoyt, MTMESONET STATION MTM28 5.2 E HOYT (MT-MESO).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2020-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2020-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WWUS75 KGGW 022106
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
206 PM MST Mon Mar 2 2020

MTZ060-030515-
/O.NEW.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/
Southwest Phillips-
Including the city of Zortman
206 PM MST Mon Mar 2 2020

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 2 PM MST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Southwest Phillips County.

* WHEN...From 7 AM to 2 PM MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ016>018-020>027-059-061-062-030515-
/O.NEW.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Daniels-Western Roosevelt-Petroleum-Garfield-McCone-Richland-
Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley-
Eastern Roosevelt-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Scobey, Wolf Point, Poplar, Winnett, Jordan, 
Circle, Sidney, Fairview, Glendive, Richey, Terry, Wibaux, 
Whitewater, Opheim, and Culbertson
206 PM MST Mon Mar 2 2020

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...Most of northeast Montana.

* WHEN...From late Tuesday morning through Tuesday afternoon.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel could be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
6 follow-up statements
011 
WWUS75 KGGW 030349
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
849 PM MST Mon Mar 2 2020

MTZ060-031200-
/O.CON.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/
Southwest Phillips-
Including the city of Zortman
849 PM MST Mon Mar 2 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 2 PM MST
TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Southwest Phillips County.

* WHEN...From 7 AM to 2 PM MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ016>018-020>027-059-061-062-031200-
/O.CON.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Daniels-Western Roosevelt-Petroleum-Garfield-McCone-Richland-
Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley-
Eastern Roosevelt-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Scobey, Wolf Point, Poplar, Winnett, Jordan, 
Circle, Sidney, Fairview, Glendive, Richey, Terry, Wibaux, 
Whitewater, Opheim, and Culbertson
849 PM MST Mon Mar 2 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...Most of northeast Montana.

* WHEN...From late Tuesday morning through Tuesday afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
663 
WWUS75 KGGW 030956
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
256 AM MST Tue Mar 3 2020

MTZ018-020-024-059-061-062-031100-
/O.CAN.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/
Daniels-Western Roosevelt-Richland-Northern Phillips-
Northern Valley-Eastern Roosevelt-
256 AM MST Tue Mar 3 2020

...HIGH WIND WATCH IS CANCELLED...

Northwest winds of 20 to 30 mph with gusts to 45 mph are expected
today. 

$$

MTZ017-022-023-025>027-032100-
/O.UPG.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/
/O.EXB.KGGW.HW.W.0003.200303T1600Z-200304T0100Z/
Central and Southern Valley-Garfield-McCone-Dawson-Prairie-Wibaux-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Jordan, Circle, Glendive, Richey, Terry, and Wibaux
256 AM MST Tue Mar 3 2020

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of northeast Montana.

* WHEN...From 9 AM this morning to 6 PM MST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ016-021-032100-
/O.UPG.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/
/O.EXB.KGGW.HW.W.0003.200303T1600Z-200303T2100Z/
Central and Southeast Phillips-Petroleum-
Including the cities of Malta and Winnett
256 AM MST Tue Mar 3 2020

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 2 PM MST
THIS AFTERNOON...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Central and Southeast Phillips and Petroleum Counties.

* WHEN...From 9 AM this morning to 2 PM MST this afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ060-032100-
/O.CON.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/
Southwest Phillips-
Including the city of Zortman
256 AM MST Tue Mar 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
2 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Southwest Phillips County.

* WHEN...From 7 AM this morning to 2 PM MST this afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$
940 
WWUS75 KGGW 032056
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
156 PM MST Tue Mar 3 2020

MTZ016-017-021>023-025-026-060-040500-
/O.EXT.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, 
Terry, and Zortman
156 PM MST Tue Mar 3 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST WEDNESDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Southwest Phillips County.

* WHEN...Until 6 PM MST Wednesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

MTZ027-040100-
/O.CON.KGGW.HW.W.0003.000000T0000Z-200304T0100Z/
Wibaux-
Including the city of Wibaux
156 PM MST Tue Mar 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of northeast Montana.

* WHEN...From 9 AM this morning to 6 PM MST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$
119 
WWUS75 KGGW 040041
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
541 PM MST Tue Mar 3 2020

MTZ027-040145-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-200304T0100Z/
Wibaux-
541 PM MST Tue Mar 3 2020

...HIGH WIND WARNING IS CANCELLED...

Strong winds across Wibaux County have diminished. Therefore, the
High Wind Warning which was in effect is cancelled. 

$$

MTZ016-017-021>023-025-026-060-041400-
/O.CON.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, 
Terry, and Zortman
541 PM MST Tue Mar 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Portions of northeast Montana.

* WHEN...Until 6 PM MST Wednesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$
884 
WWUS75 KGGW 041007
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
307 AM MST Wed Mar 4 2020

MTZ016-017-021>023-025-026-060-050100-
/O.CON.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, 
Terry, and Zortman
307 AM MST Wed Mar 4 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Portions of northeast Montana.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Travel will be difficult especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$
105 
WWUS75 KGGW 050055
NPWGGW

URGENT - WEATHER MESSAGE
National Weather Service Glasgow MT
555 PM MST Wed Mar 4 2020

MTZ016-017-021>023-025-026-060-050200-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/
Central and Southeast Phillips-Central and Southern Valley-
Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips-
555 PM MST Wed Mar 4 2020

...HIGH WIND WARNING IS CANCELLED...

Winds across the area have begun to reduce. Therefore, the High 
Winds Warning was allowed to expire. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Mar 2, 8:43 AM MST, 5 hours 23 minutes earlier.

Area forecast discussion, Mar 2, 8:43 AM MST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
843 AM MST Mon Mar 2 2020

.DISCUSSION...

Morning Update...

A few showers are moving through Northeast Montana this morning.
Any precipiation associated with these showers will be minimal.
The main threat through today will be strong northwest winds.
Widespread wind gusts of 40 to 50 mph can be expected this
afternoon and evening. A few locations may even approach 60 mph if
we can get enough clearing. Another day of high winds is in store
for tomorrow and then a final day Wednesday. Wind gusts have the
potential to reach 60+ mph Wednesday, so a High Wind Watch may
need to be issued with this afternoons forecast package. Stay
tuned for updates.

-Mottice

Previous Discussion...

Upper trof rotating across the Great Lakes, with flattening ridge
off the west coast, will keep west to northwest flow over the
region through mid week. This will result in generally warmer and
windy conditions with the potential for a few afternoon showers.

A weak front/upper disturbance slides out of Canada today,
shifting the winds from southwest to northwest by afternoon. Well
mixed airmass will bring warmer temperatures and windy conditions
today. Instability in the northwest flow may produce some showers
this afternoon, especially in the northeast corner of the state.

Another weak wave slides through the flow on Tuesday, lifting a
warm front across the region on Tuesday with the chance for rain
or snow.

Flow begins to buckle slightly on Wednesday with a stronger trof
swinging out of the Gulf of Alaska. This wave brings a cold front
across the state, with another chance of showers on Wednesday
afternoon. Colder air follows the front, for another drop in
temperatures for Thursday. This is temporary as a ridge will build
over the state with rebounding temperatures for Friday. Ebert

&&

.AVIATION...
Mainly VFR conditions are expected through the period. The only
exception may be if isolated showers develop in the across the
east this afternoon. Windy conditions will continue, with LLWS
expected during the overnight hours.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

weather.gov/glasgow

In the hours before

Local storm report, Mar 2, 10:57 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1057 AM MST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 10 E ZORTMAN            47.89N 108.32W
03/02/2020  M54 MPH          PHILLIPS           MT   MESONET

            MESONET STATION MTM38 9.5 E ZORTMAN
            (MT-MESO).

&&

BCB
Local storm report, Mar 2, 11:25 AM MST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1125 AM MST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 11 ENE ZORTMAN          47.96N 108.31W
03/02/2020  M58 MPH          PHILLIPS           MT   MESONET

            MESONET STATION MTMAL 11.3 SW PHILLIPS (MT
            DOT).

&&

BCB

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 6:35 PM MSTAreal Flood AdvisoryGGWPhillips, Valley42 hr
Mar 1, 7:57 PM MSTAreal Flood AdvisoryGGWMcCone66 hr
Mar 1, 9:06 PM MSTRiver Flood WarningGGWValley50 hr
Mar 2, 2:06 PM MSTRed Flag WarningGGWGarfield, McCone, Petroleum, Phillips, Valley52 hr
Mar 2, 2:06 PM MSTHigh Wind WatchGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 5 more13 hr
Mar 2, 4:43 PM MSTFlash Flood WatchGGWDawson24 hr

Nearby

High Wind Warnings in Montana, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.